On nonpermutational transformation semigroups with an application to syntactic complexity

Iván, Szabolcs, Nagy-György, Judit: On nonpermutational transformation semigroups with an application to syntactic complexity.
Acta Cybernetica (Szeged), 22 (3). pp. 687-701. ISSN 0324-721X (2016)

[img]
Preview
Text
actacyb_22_3_2016_9.pdf - Published Version

Download (421kB) | Preview
Item Type: Article
Journal or Publication Title: Acta Cybernetica (Szeged)
Date: 2016
Volume: 22
Number: 3
Page Range: pp. 687-701
ISSN: 0324-721X
Publisher: Szegedi Tudományegyetem
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3023484
DOI id: https://doi.org/10.14232/actacyb.22.3.2016.9
Date Deposited: 2017. Apr. 12. 10:43
Last Modified: 2019. Dec. 02. 14:25
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/11184
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year